# SDR ASMF200404021

- Difficulty date: April 27, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 34,727 hours, 12,908 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825G
- Part serial: C1095
- Condition: Failed
- Location: Apu
- Part time: 22,540 hours, 8,703 cycles
- Component: Apu, Alidsg, GTCP331200
- Component part number: 380029815
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT MTY AS A CONSEQUENCE OF APU WAS SHUTDOWN IN FLIGHT AND LT IDG WAS PREVIOUSLY DEFERRED. BITE TO ECU WAS PERFORMED IAW FIM 49-11-00 AND "NO FAME" MESSAGE WAS SHOWN IN FAULT DISPLAY. APU OIL LEVEL WAS VERIFIED AND FOUND ALMOST EMPTY. APU OIL SERVICE WAS PERFORMED IAW MM 12-13-04. LT IDG WAS REPLACED IAW MM 24-11-01 AND APU GCU WAS SWAPPED WITH LT GENERATOR IAW MM 24-22-02, TEST CORRECT.
